MathSciNet Relay Station
MathSciNet bibliographic data
MR2795003 (2012f:47181) 47J25 (47H09 47H20 65J15)
Buong, Nguyen Hybrid Ishikawa iterative methods for a nonexpansive semigroup in Hilbert space. Comput. Math. Appl. 61 (2011), no. 9, 2546–2554.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement